# SDR ABXA010221

- Difficulty date: May 8, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45927
- Aircraft time: 83,670 hours, 26,355 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 30042502
- Part serial: 01703
- Condition: Seized
- Location: Stabilizer
- Part time: 84,250 hours, 82,044 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE STABILIZER HYDRAULIC SYSTEM TO BE INOPERATIVE.  THE LEFT SUITCASE HANDLE WAS JAMMED FULL FORWARD.  MAINTENANCE INSPECTED AND REPLACED THE LEFT LONGITUDINAL TRIM ACTUATOR IAW DC8 MM.
